# SDR CALA2011070100457

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 24,282 hours, 8,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070003215
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP.  REPLACED EMERGENCY FLASHLIGHT OPS CHECK GOOD AMM 25-64-00.  (NOTE:  FLIGHT ATTENDANT PREFLIGHT NOTED BATTERY INDICATOR INOP.  HOWEVER FLASHLIGHT ILLUMINATES WHEN REMOVED FROM STOWED POSITION.)
